# SDR 03FDEA01454

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 35,535 hours, 8,195 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deformed
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM RJBB, A VERY LOUD NOISE OCCURRED AT THE CAPTAINS WINDOW. NOISE WAS SO LOUD THAT AN INFLT RETURN WAS NECESSARY. UPON DESCENT, NOISE CEASED AT 4.4 DIFFERENTIAL PRESSURE. RETURN WAS NECESSARY DUE TO SAFETY OF FLIGHT DUE TO DIFFICULTY IN COMMUNICATION.   INSPECTED SLIDING WINDOW SEAL ON CAPT SIDE AND FOUND SEAL DEFORMED AT FWD LWR CORNER. REMOVED AND REPLACED  SEAL MPN ABA7805-1 IAW MM 56-12-01-8. LEAK AND NOISE CHECK OK  WITH DP 6.0 OF CABIN PRESSURE APPLIED IAW MM 21-00-00-2.
